# SDR USAASB99223

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FLT 2639 - BEFORE DEPARTURE, THE CAPTAIN REPORTED THE EMERGENCY LIGHT AT THE AFT LEFT ENTRY DOR WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
